# SDR DXTA2011010304385

- Difficulty date: January 2, 2011
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560XL
- Aircraft serial: 5600516
- Aircraft time: 9,217 hours, 7,680 cycles
- Engine: Pwa JT15D5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 65550393
- Condition: Leaking
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OUT OF 4000 FT THE LT ENG FIRE LIGHT CAME ON, PULLED POWER TO IDLE AND LIGHT WENT OUT.  LANDED WITH NO OTHER LIGHTS.   REMOVED COWLING AND INSPECTED ENGINE FOR HOT STAB.  NO DAMAGE NOTED RAN ENG AND FOUND INBD BLEED AIR LINE LEAKING.  INSTALLED NEW LINE ASSY IAW MM CH 36-12-01, PERFORMED HIGH POWER LEAK CHECKS.  LEAK CHECKED GOOD, INSTALLED COWLING.
